# SDR AALA20150630009

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 110,736 hours, 18,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHT SHROUD AT 11B IS MISSING.  INSTALLED SHROUD ON 11B EMER EXIT LIGHT & PERFORMED TEST IAW AMM 33-60-00.  SYS CHECKED NORMAL.
